Lévy measures of infinitely divisible random vectors and Slepian inequalities
Taqqu, Murad S.
MetadataShow full item record
Citation (published version)Gennady Samorodnitsky, Murad S Taqqu. 1994. "Lévy Measures of Infinitely Divisible Random Vectors and Slepian Inequalities." The Annals of Probability, Volume 22, pp. 1930 - 1956. https://doi.org/10.1214/aop/1176988490
We study Slepian inequalities for general non-Gaussian infinitely divisible random vectors. Conditions for such inequalities are expressed in terms of the corresponding Levy measures of these vectors. These conditions are shown to be nearly best possible, and for a large subfamily of infinitely divisible random vectors these conditions are necessary and sufficient for Slepian inequalities. As an application we consider symmetric αα\textbackslashalpha-stable Ornstein-Uhlenbeck processes and a family of infinitely divisible random vectors introduced by Brown and Rinott.
Rights© 1994 Institute of Mathematical Statistics